# SDR IXXA05SMN246S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 74.000s.51
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING NR 2 MAIN TANK FITTING CRACKED, FS 74.000 S.51 (FWD EXTERNAL PART).  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  CLEANED AND APPLIED POLYURETHANE TOP COATING YELLOW IAW DC8 SRM 51-1-12 PAGES 7-25.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.  TORQUED IAW DC8 SRM 51-3-1.  FOR LEAK CHECK SEE JC 99116.
